# SDR JJBA20250520082

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 46,649 hours, 31,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00563
- Condition: Inoperative
- Location: Zone 200
- Part time: 52 hours, 56 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCD FAIRING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB. OPS CHECK FAIL. REMOVED AND REPLACED LIGHT ASSEMBLY. OPS CHECK FAILED. REMOVED AND REPLACED LIGHT BATTERY CHARGER. OPS CHECK SAT.
